does this drug make you tired
Yes, this drug can make you tired and is an often reported negative side effect. Some report that the sleepiness wares off in the first few weeks of taking it. However there are those that experience that side effect long term, I personally have been taking levetiracetam for 10 years and still experience sleepiness throughout the day, no matter how much restfull sleep I've had. I get so sleepy, that I fall asleep when standing still. Haven't made it through 1 movie in 10 years.
- Levetiracetam Information for Consumers
- Levetiracetam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levetiracetam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levetiracetam - could ther be side effects switching from a different manafacturer of the same drug?
Posted 9 Jan 2010 • 1 answer
Posted 27 Mar 2012 • 2 answers
Posted 19 Sep 2013 • 2 answers
Posted 15 Mar 2016 • 0 answers
I have had a brain tumour removed, I am on 500mg of levetiracetam I do not have an appointment with?
Posted 4 May 2017 • 0 answers